It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Re: Addiction?
Aug 16, 2006
Withdrawls are a funny thing, many people think that it is just your body stopping producing its natural endorphins that causes withdrawls and part of it is just that, however not a lot of people know or have heard what the major cause of a withdrawl is.

(also please dont think im preaching or anything because to be honest I only found this out my self last week!!)

Your body produces a chemical/hormone called 'Noradenaline' when using opiates your body reduces its ability to absorb or use Noradrenaline and so it slowly begins to produce more A LOT MORE so that your body (while you use opiates) can absorb the same amount as before. Then when you stop using opiates your body suddenly returns to its normal ability to absorb it(noradrenaline) but your body is at the same time produceing masses of it - way too much, but you are absorbing it all the same, this is what causes the main symptoms of withdrawal the sweating, chills, cramps etc and its can take some time before your body realises it doesnt have to produce so much.

The only reason i know this, by the way, is because the lofexedene course i am doing at this moment supresses noradrenaline production over a course of 10 days until your body is producing the correct amount.

Withdrawal is horrible and i also might like to say that many, many people continue to use opiates through fear of withdrawal because it is such a horrible thing to go through.

James





All times are GMT -7. The time now is 12:58 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!